Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 23, NWS Jackson, MS

February 1, 2015Jasper County, Smith County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Feb 1, 2015, 6:40 PM CST for Jasper County, Smith County, Mississippi. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 1, 2015, 6:40 PM CST (00:40 UTC)
Expired
Feb 1, 2015, 7:30 PM CST
In force
50 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jasper County, MS, Smith County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 64 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2015-02-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 256 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2015-02-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 252 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
256 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
802 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
252 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

918 
WUUS54 KJAN 020040
SVRJAN
MSC061-129-020130-
/O.NEW.KJAN.SV.W.0023.150202T0040Z-150202T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
640 PM CST SUN FEB 1 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN JASPER COUNTY IN EAST CENTRAL MISSISSIPPI...
  NORTHERN SMITH COUNTY IN CENTRAL MISSISSIPPI...

* UNTIL 730 PM CST

* AT 640 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM ROBERTS TO PINEVILLE TO RALEIGH...AND MOVING EAST AT
  60 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  GARLANDVILLE AROUND 645 PM CST.
  ROSE HILL AND TURNERVILLE AROUND 700 PM CST.
  ORANGE AND PAULDING AROUND 710 PM CST.

OTHER LOCATIONS IN THE WARNING INCLUDE MONTROSE AND LOUIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3202 8966 3212 8947 3223 8938 3222 8891
      3202 8892
TIME...MOT...LOC 0040Z 266DEG 52KT 3223 8922 3212 8931
          3202 8951

HAIL...1.00IN
WIND...60MPH

$$

DHB
1 follow-up statement
193 
WWUS54 KJAN 020108
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
708 PM CST SUN FEB 1 2015

MSC129-020118-
/O.CAN.KJAN.SV.W.0023.000000T0000Z-150202T0130Z/
SMITH MS-
708 PM CST SUN FEB 1 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SMITH COUNTY IS
CANCELLED...

THE THREAT HAS ENDED FOR THE WARNED AREA.

LAT...LON 3202 8932 3222 8910 3222 8891 3202 8892
TIME...MOT...LOC 0108Z 266DEG 52KT 3226 8874 3215 8883
          3205 8903

$$

MSC061-020130-
/O.CON.KJAN.SV.W.0023.000000T0000Z-150202T0130Z/
JASPER MS-
708 PM CST SUN FEB 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
JASPER COUNTY UNTIL 730 PM CST...

AT 708 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SAVOY TO ORANGE TO PAULDING...AND MOVING EAST AT 60
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
JASPER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3202 8932 3222 8910 3222 8891 3202 8892
TIME...MOT...LOC 0108Z 266DEG 52KT 3226 8874 3215 8883
          3205 8903

HAIL...1.00IN
WIND...60MPH

$$

DHB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 1, 3:33 PM CST, 3 hours 7 minutes earlier.

Area forecast discussion, Feb 1, 3:33 PM CST, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
333 PM CST SUN FEB 1 2015

.DISCUSSION...TONIGHT THROUGH SUNDAY...THE MAIN WEATHER IMPACT
THROUGH THE SHORT TERM IS THE COLD FRONT THAT IS CURRENTLY SITUATED
FROM NORTHWEST MISSISSIPPI INTO EAST CENTRAL TEXAS. SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED ALONG THE LINE AND AND THIS ACTIVITY
WILL MOVE ACROSS THE ARKLAMISS INTO THE EVENING HOURS. DECENT FORCING
COMBINED WITH MU CAPES OF AROUND 200-500 J/KG AND 0-6KM SHEAR OF
60KTS WILL ALLOW FOR STRONG TO SEVERE STORMS THIS AFTERNOON AND
EVENING. THE WINDS BECOME MORE UNIDIRECTIONAL AS THE BOUNDARY
APPROACHES SO EXPECT THE TORNADO POTENTIAL TO BE VERY LIMITED...WITH
THE MAIN CONCERN BEING DAMAGING WIND GUSTS AND POSSIBLY HAIL TO THE
SIZE OF QUARTERS WITH STORMS ALONG THE BOUNDARY. A LIMITED RISK FOR
STRONG TO SEVERE STORMS IS CURRENTLY IN THE HWO FOR MUCH OF THE AREA
THIS AFTERNOON THROUGH MID EVENING.

THE BOUNDARY WILL MOVE TO THE EAST OF THE AREA BY LATE EVENING WITH
SOME LIGHT POST FRONTAL SHOWERS AND POSSIBLY A FEW FLURRIES IN THE
NORTHEAST DURING THE OVERNIGHT HOURS AS COLD AIR ADVECTION INCREASES
AND TEMPS DROP. COOL HIGH PRESSURE WILL BUILD OVER THE AREA ON
MONDAY WITH HIGHS ONLY CLIMBING INTO 40S FOR MOST OF THE AREA. A
COLD NIGHT IS ON TAP MONDAY NIGHT AS HIGH PRESSURE REMAINS OVER THE
AREA AND RADIATIONAL COOLING PREVAILS WITH LOWS FALLING INTO THE MID
20S. LITTLE WILL CHANGE ON TUESDAY WITH HIGH PRESSURE RIDGING
CONTINUING TO PREVAIL...BUT THE SURFACE FLOW WILL BEGIN TO TURN
AROUND TO THE SOUTH AND TEMPERATURES WILL BE A LITTLE WARMER WITH
HIGHS IN THE 50S.

BY WEDNESDAY A SHORT WAVE WILL MOVE ACROSS EAST TEXAS INTO
LOUISIANA AND CURRENTLY THE GLOBAL MODELS SUGGEST THAT MOISTURE
WILL INCREASE OUT AHEAD OF IT WITH SHOWERS POSSIBLE MAINLY SOUTH OF
I-20 DURING THE AFTERNOON SPREADING NORTHWARD WEDNESDAY NIGHT. THE
ECMWF/GEM ARE FURTHER NORTH THAN THE GFS WITH THE SHORT WAVE AND
MOISTURE...SO WILL LEAN TOWARDS THE ECMWF. EXPECT MOST OF THE
PRECIPITATION TO MAINLY BE LIGHT WITH THE HEAVIEST ACCUMULATIONS
OVER THE SOUTHERN PORTIONS OF THE AREA. THE SHORT WAVE WILL MOVE
EAST OF THE AREA WEDNESDAY NIGHT. ON THURSDAY A COLD FRONT WILL DIVE
SOUTH ACROSS THE AREA BRINGING WITH IT LIGHT SHOWERS AND MUCH COLDER
AIR. THE ECMWF SUGGEST POSSIBLY A MIXED BAG OF SNOW AND RAIN
POSSIBLE THURSDAY AFTERNOON/EVENING AS THE UPPER TROUGH MOVES ACROSS
THE AREA...BUT WITH THE TIMING OF IT DURING THE AFTERNOON HOURS WILL
HOLD OFF ON THAT FOR NOW AND KEEP THE PRECIP LIQUID. HIGH PRESSURE
WILL BUILD IN AND PREVAIL FOR THE REMAINDER OF THE PERIOD WITH
WARMING TEMPERATURES BY SUNDAY./15/

&&

.AVIATION...REGIONAL RADARS SHOW A LINE OF SHRA/TSRA ACTIVITY ALONG
A STRONG COLD FRONT THAT WL MOVE ACROSS THE AREA THIS AFTN AND
EVENING. THE LINE IS EXPECTED TO BY IN VCTY OF GLH BY 21Z AND BE IN
VCTY OF HBG BY 04Z MON. WIDESPREAD MVFR AND OCNL IFR RESTRICTIONS
DUE TO CIGS AND VSBY CAN BE EXPECTED THIS AFTERNOON AND EVENING.
MUCH DRIER AND COLDER AIR WL SURGE INTO THE AREA BEHIND THE FRONT
AND MODELS SUGGEST AN EARLIER IMPROVEMENT TO VFR CONDITIONS AREAWIDE
BY 10Z. GUSTY SOUTHWEST WINDS AHEAD OF THE FRONT THIS AFTN WL BECOME
NWLY WITH FROPA AND REMAIN ABOVE 10KTS THROUGH TONIGHT. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       70  34  42  26 /  92  70   4   0
MERIDIAN      67  35  46  25 /  96  96   6   0
VICKSBURG     70  34  43  24 /  94  45   2   0
HATTIESBURG   70  38  50  26 /  98  98   4   0
NATCHEZ       69  33  42  26 /  90  58   2   0
GREENVILLE    66  32  40  26 /  98  21   2   0
GREENWOOD     66  31  40  24 /  98  34   3   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

15/22
Hazardous weather outlook, Feb 1, 1:01 PM CST, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
101 PM CST SUN FEB 1 2015

ARZ074-075-MSZ018-019-025>039-021915-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-
HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
101 PM CST SUN FEB 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND
NORTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

LAZ007>009-015-016-023>026-MSZ040>066-072>074-021915-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO-
MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
101 PM CST SUN FEB 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EARLY
EVENING ALONG A STRONG COLD FRONT AS IT MOVES THROUGH THE AREA.
A FEW STORMS MAY BRIEFLY REACH SEVERE LIMITS WITH THE POTENTIAL
TO PRODUCE WIND GUSTS UP TO 60 MPH.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER
OF THE AFTERNOON THROUGH TONIGHT.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Feb 1, 6:07 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
607 PM CST SUN FEB 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             RAYMOND                 32.26N 90.42W
02/01/2015  E0.50 INCH       HINDS              MS   PUBLIC

            REPORTED VIA MPING

&&

DL
Local storm report, Feb 1, 6:11 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
611 PM CST SUN FEB 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     FARMHAVEN               32.65N 89.81W
02/01/2015                   MADISON            MS   LAW ENFORCEMENT

            SEVERAL TREES DOWNED IN THE FARMHAVEN AREA

0525 PM     HAIL             FARMHAVEN               32.65N 89.81W
02/01/2015  E0.50 INCH       MADISON            MS   LAW ENFORCEMENT

&&

DL
Local storm report, Feb 1, 6:16 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
616 PM CST SUN FEB 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     TSTM WND DMG     2 SE REGANTON           32.12N 90.72W
02/01/2015                   CLAIBORNE          MS   UTILITY COMPANY

            UTILITY WIRES DOWNED ALONG FISHER FERRY RD

&&

DL
Special weather statement, Feb 1, 6:20 PM CST, 20 minutes before
MSZ054-060>063-020120-
ADAMS MS-LINCOLN MS-LAWRENCE MS-FRANKLIN MS-COPIAH MS-
620 PM CST SUN FEB 1 2015

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
620 PM CST SUN FEB 1 2015

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM WESSON TO 6 MILES
NORTHEAST OF GARDEN CITY AT 620 PM CST...MOVING EAST AT 75 MPH.

PEOPLE IN SOUTHEASTERN COPIAH...SOUTHEASTERN FRANKLIN...LAWRENCE...
LINCOLN AND SOUTHEASTERN ADAMS COUNTIES SHOULD MONITOR THESE STORMS
CLOSELY.

LAT...LON 3135 9119 3172 9037 3175 8997 3135 9007
TIME...MOT...LOC 0020Z 264DEG 67KT 3169 9035 3140 9099

DHB
Local storm report, Feb 1, 6:22 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
622 PM CST SUN FEB 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TSTM WND DMG     3 S THOMASTOWN          32.82N 89.68W
02/01/2015                   LEAKE              MS   LAW ENFORCEMENT

            TREES DOWNED ALONG THE NATCHEZ TRACE NEAR THOMASTOWN.

0546 PM     TSTM WND DMG     2 W MADDEN              32.68N 89.38W
02/01/2015                   LEAKE              MS   LAW ENFORCEMENT

            TREES DOWNED IN THE FREETRADE AND MADDEN AREA

&&

DL
Local storm report, Feb 1, 6:26 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
626 PM CST SUN FEB 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     3 S PEARL RIVER         32.75N 89.25W
02/01/2015                   NESHOBA            MS   LAW ENFORCEMENT

            TREES DOWNED IN THE HOPE COMMUNITY.

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 6:01 PM CSTSevere Thunderstorm WarningJANCopiah, Simpson74 min
Feb 1, 6:13 PM CSTSevere Thunderstorm WarningJANKemper47 min
Feb 1, 6:20 PM CSTSpecial Weather StatementJANFranklin, Lawrence, Lincoln60 min
Feb 1, 6:25 PM CSTSevere Thunderstorm WarningJANNewton39 min
Feb 1, 6:54 PM CSTSevere Thunderstorm WarningJANClarke, Lauderdale38 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.